# SDR SCNA97241

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1A21517
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOORBEAM WEB AT STATION 950A TO 950B WAS FOUND CRACKED.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW B727 SRM 51-20-1, 51-30-6, 51-10-2, AND MM 51-20-11.
